General chatter Because life isn't just about dieting. Play games, jokes, or share what's new in your life!

Reply
 
Thread Tools
Old 01-27-2009, 10:24 AM   #16  
Senior Member
 
flatiron's Avatar
 
Join Date: Nov 2008
Location: East Coast
Posts: 563

S/C/G: 345/282/200

Height: 5'8"

Default

Ace call the pharmacist and tell him what happened he might be able to give you faster feedback that your doctor but if you are having a reaction I would most def let your doctor know.

I don't know what you are taking but maybe you have to take it with food or something?

Are you sure the pain was from taking the pill? I would think meds for back pain would be a muscle relaxer or pain meds can't see how any of those will cause stomach pain.

I'd definitely talk to the pharmacist though..

hope you feel better soon.
flatiron is offline   Reply With Quote
Old 01-27-2009, 04:37 PM   #17  
Mentally ready
Thread Starter
 
Beautiful Ace's Avatar
 
Join Date: Nov 2008
Location: Ottawa, Ontario
Posts: 1,273

S/C/G: 314/266/165

Height: 5'8

Default

I am 100% sure it was those pills. The people at the hospital even warned me that it would give me some stomach discomfort... DISCOMFORT? And the understatement award of the year goes to!!!!!!!!!! They gave me Navo Naprox as an anti inflammatory pill and T3's as the pain killer.
Beautiful Ace is offline   Reply With Quote
Old 01-27-2009, 04:38 PM   #18  
Mentally ready
Thread Starter
 
Beautiful Ace's Avatar
 
Join Date: Nov 2008
Location: Ottawa, Ontario
Posts: 1,273

S/C/G: 314/266/165

Height: 5'8

Default

the only other time I ever felt pain in the area that those pills made me feel pain, was when I had the stomach virus last year. And this wasn't the stomach virus because I had it twice before and it never only lasts an hour, it lasts a week or two.
Beautiful Ace is offline   Reply With Quote
Old 01-28-2009, 01:53 AM   #19  
Senior Member
 
Platinum's Avatar
 
Join Date: Aug 2006
Posts: 120

S/C/G: 249.4/ticker/135

Height: 5' 8"

Default

maybe if you eat more food or drink milk or something they will digest better and not cause so much pain???? I've had that problem with some pills and I just ate a nice sized meal with a good variety of protein/carbs/fat and they digested better.... hope you feel better soon!
Platinum is offline   Reply With Quote
Old 01-28-2009, 09:28 AM   #20  
Member
 
Twice's Avatar
 
Join Date: Jan 2009
Location: New Jersey
Posts: 79

S/C/G: 241/ticker/150

Height: 5' 6"

Default

Next time you take a pill, take a tablespoon of Malox with it. It will coat your stomach and make it less likely for the codeine in the T3 to mess with you.

edit...
Has anyone suggested stretching exercises for your back? You should ask your doctor. You've been suffering quite a while now with that. Pills alone arent going to fix it

Last edited by Twice; 01-28-2009 at 09:30 AM.
Twice is offline   Reply With Quote
Old 01-28-2009, 09:34 AM   #21  
Senior Member
 
GatorgalstuckinGA's Avatar
 
Join Date: Jan 2007
Location: Kennesaw, GA
Posts: 2,649

S/C/G: 188/ticker/130

Height: 5'3"

Default

beautful ace- that is a pretty strong muscle relaxer/pain med and may cause upset stomach...that being said..have you thought about going to see a chiropracter????? If you have a pain in your shoulder/arm region with numbness, you sound like you have a pinched nerve in your neck (since this i where your nerves to your arm and shoulder come from). Adjustments could possibly relieve the pain without having to take meds. Trust me...i use to think about chiros..since i do believe in medicine...but i can tell you my life has changed and my migranes have diminished since my routine visits with my chiropracter. It may not help the eye site issues..but routine chiro with maybe some massage therapy to relieve muscle stiffness, may be all you need. Find one who does the appropriate xrays and test to make sure there aren't any issues that would proclude you from an adjustment...but definately go see a chrio...why take meds if its possible to be fixed thr routine adjustments.
GatorgalstuckinGA is offline   Reply With Quote
Old 01-28-2009, 09:37 PM   #22  
I'm a Loser ;)
 
tamaralynn's Avatar
 
Join Date: Aug 2004
Location: Alberta, Canada
Posts: 1,029

S/C/G: SCG: 255/see ticker/160

Height: 5'9"

Default

You may be having a reaction to one of the pills (some people cannot tolerate certain types of meds).

I had a doctor prescribe me Flexeril... and It gave me pains similar to what you described. How I described it was... someone wrapped a piece of barbed wire mesh around my ribs to my belly and kept pulling tighter and tighter until I couldn't stand it - this woke me up at 1 in the morning. The pain lasted for about an hour... and I was ready to beg my husband to bring me to the ER.

I no longer take the med daily as prescribed, but only if I need it - and then I make sure to eat something with it.

Last edited by tamaralynn; 01-28-2009 at 09:40 PM.
tamaralynn is offline   Reply With Quote
Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 01:43 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.
Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.